Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weyl type theorems and hypercyclic operators II


Author: Xiaohong Cao
Journal: Proc. Amer. Math. Soc. 135 (2007), 1701-1708
MSC (2000): Primary 47A15, 47A53, 47A55
Published electronically: November 13, 2006
MathSciNet review: 2286079
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, the relation between hypercyclic operator matrices (or supercyclic operator matrices) and the operator matrices which satisfy Weyl type theorems is discussed. Also, using a variant of the essential approximate point spectrum, we give the necessary and sufficient conditions for $ A$ for which a-Browder's theorem or a-Weyl's theorem holds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15, 47A53, 47A55

Retrieve articles in all journals with MSC (2000): 47A15, 47A53, 47A55


Additional Information

Xiaohong Cao
Affiliation: College of Mathematics and Information Science, Shaanxi Normal University, Xi’an, 710062, People’s Republic of China
Email: xiaohongcao@snnu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08665-5
PII: S 0002-9939(06)08665-5
Keywords: a-Browder's theorem, a-Weyl's theorem, Weyl's theorem, Browder's theorem, hypercyclic operator
Received by editor(s): October 24, 2005
Received by editor(s) in revised form: December 21, 2005, and January 24, 2006
Published electronically: November 13, 2006
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.